Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 306, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 3, 2007, 3:34 PM CDT for Bell County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2007, 3:34 PM CDT (20:34 UTC)
- Expired
- Jul 3, 2007, 6:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Bell County, TX
The radar
The Ft Hood radar (KGRK), 36 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 714 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 032035 FFWFWD TXC027-032330- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 334 PM CDT TUE JUL 3 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN BELL COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 630 PM CDT * AT 334 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR ROGERS...TO NEAR ROSEBUD. MOVEMENT WAS NORTHWEST AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TROY... TEMPLE...MORGANS POINT RESORT...LITTLE RIVER-ACADEMY AND BELTON KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD WATERS THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN. LAT...LON 3084 9731 3100 9710 3123 9724 3114 9755 $$
4 follow-up statements
000 WGUS74 KFWD 032158 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 457 PM CDT TUE JUL 3 2007 TXC027-032330- BELL TX- 457 PM CDT TUE JUL 3 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EASTERN BELL COUNTY... AT 457 PM CDT...THE HEAVIEST RAIN HAD MOVED OUT OF THE COUNTY...LEAVING LIGHT TO MODERATE RAIN ACROSS MOST OF THE COUNTY. CONTINUED FLOODING IS LIKELY...IT WILL TAKE SOME TIME FOR WATER TO RECEDE. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TROY... TEMPLE...MORGANS POINT RESORT AND BELTON DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3084 9731 3100 9710 3123 9724 3114 9755 $$
000 WGUS74 KFWD 032308 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 610 PM CDT TUE JUL 3 2007 TXC121-040115- DENTON TX- 610 PM CDT TUE JUL 3 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR DENTON COUNTY... AT 610 PM CDT...A THUNDERSTORM PRODUCING FLASH FLOODING WAS LOCATED FROM AUBREY TO DOUBLE OAK...MOVING NORTH. THE NORTHERN OF THE STORM WAS STRENGTHENING...AND WAS LIKELY PRODUCING RAINFALL RATES OF OVER TWO INCHES PER HOUR. WE HAVE RECEIVED REPORTS OF LANE CLOSURES ON INTERSTATE 35 DUE TO THE FLASH FLOODING. USE EXTREME CAUTION. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HICKORY CREEK...LAKE LEWISVILLE...RAY ROBERTS PARK JOHNSON BRANCH...RAY ROBERTS PARK ISLE DU BOIS...SHADY SHORES...SANGER...PILOT POINT... LITTLE ELM...LAKE DALLAS...KRUM...KRUGERVILLE...HACKBERRY...DENTON... CROSS ROADS...CORINTH...AUBREY AND ARGYLE DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3300 9739 3300 9684 3341 9682 3343 9738 $$
000 WGUS74 KFWD 032315 CCA FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 610 PM CDT TUE JUL 3 2007 TXC027-032330- BELL TX- 610 PM CDT TUE JUL 3 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EASTERN BELL COUNTY... AT 610 PM CDT...HEAVY RAIN HAD MOVED OUT OF BELL COUNTY. LIGHT TO MODERATE RAIN REMAINS IN NORTHERN AND EASTERN AREAS OF THE COUNTY. FLOOD WATERS WILL RECEDE SLOWLY...CONTINUE TO USE EXTREME CAUTION. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TROY... TEMPLE...MORGANS POINT RESORT AND BELTON DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3084 9731 3100 9710 3123 9724 3114 9755 $$
000 WGUS74 KFWD 032325 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 625 PM CDT TUE JUL 3 2007 TXC027-032335- BELL TX- 625 PM CDT TUE JUL 3 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM CDT FOR EASTERN BELL COUNTY... FLOOD WATERS WILL RECEDE SLOWLY...CONTINUE TO USE CAUTION. LAT...LON 3084 9731 3100 9710 3123 9724 3114 9755 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 2:28 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 3, 2:28 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 228 PM CDT TUE JUL 3 2007 .DISCUSSION... 228 PM NO MAJOR CHANGES TO THIS PACKAGE...WIDESPREAD PRECIPITATION REMAINS IN THE FORECAST. EARLY MORNING PRECIPITATION HAS NOT BEEN QUITE AS WIDESPREAD AS WE THOUGHT...SO DROPPED OVERNIGHT PCPN TO CHANCE FROM LIKELY EVERYWHERE EARLY THURSDAY MORNING AND EARLY FRIDAY MORNING. OF INTEREST FOR THE OUTLOOK PERIODS...THE 12Z GFS MODEL RUN CHANGES ITS TUNE ON THE UPPER LOW TRACK. INSTEAD OF SENDING IT INTO NORTHERN MEXICO AND THEN WEST...IT MOVES THE LOW INTO THE BIG BEND...THEN INTO THE PERMIAN BASIN...AND THEN UP TO THE RED RIVER BY MONDAY AFTERNOON. THIS IS A MAJOR CHANGE...AND UNTIL I SEE ANOTHER MODEL RUN OR TWO OF CONTINUITY I AM NOT GOING TO ENDORSE THIS SOLUTION. SHOULD IT OCCUR...RAIN CHANCES WILL INCREASE NEXT WEEK. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 83 75 90 74 / 60 60 50 60 40 WACO, TX 72 83 74 89 73 / 80 70 60 60 40 PARIS, TX 73 82 72 88 70 / 70 60 40 60 40 DENTON, TX 73 84 72 89 71 / 50 60 40 60 40 MCKINNEY, TX 72 82 71 89 71 / 60 60 40 60 40 DALLAS, TX 75 85 75 90 74 / 70 60 50 60 40 TERRELL, TX 73 82 73 89 73 / 70 60 50 60 40 CORSICANA, TX 74 82 73 89 73 / 80 70 60 60 40 TEMPLE, TX 72 81 73 88 73 / 90 70 60 60 40 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 26/84
Hazardous weather outlook, Jul 3, 3:58 AM CDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 358 AM CDT TUE JUL 3 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040900- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 358 AM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS. MORE SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY...PRODUCING VERY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. ANY ADDITIONAL HEAVY RAINFALL WILL QUICKLY LEAD TO FLASH FLOODING. THE STRONGEST STORMS MAY ALSO PRODUCE GUSTY WINDS TO 40 MPH. .DAYS TWO THROUGH SEVEN... THE FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE DAILY THROUGH MONDAY. HOWEVER...THE GREATEST CHANCES WILL BE WEDNESDAY THROUGH FRIDAY. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH SHOWERS AND THUNDERSTORMS THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED. SCHULTZ
In the hours before
Local storm report, Jul 3, 9:48 AM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
948 AM CDT TUE JUL 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM FLASH FLOOD MESQUITE 32.77N 96.60W
07/03/2007 DALLAS TX LAW ENFORCEMENT
STREET FLOODING AND VEHICLES STRANDEDSpecial weather statement, Jul 3, 11:57 AM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1157 AM CDT TUE JUL 3 2007 TXZ146-031730- NAVARRO TX- 1157 AM CDT TUE JUL 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL NAVARRO COUNTY AT 1157 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF CORSICANA...MOVING NORTH AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...CORSICANA AND NAVARRO. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3185 9643 3187 9622 3216 9624 3213 9650
Special weather statement, Jul 3, 1:35 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 135 PM CDT TUE JUL 3 2007 TXZ147-031900- FREESTONE TX- 135 PM CDT TUE JUL 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... FREESTONE COUNTY AT 135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 12 MILES NORTHEAST OF FAIRFIELD...MOVING NORTH AT 10 MPH. RAINFALL ESTIMATES UP TO 2 INCHES HAS FALLEN AROUND FAIRFIELD LAKE AND IN THE RECREATIONAL AREA. THE HEAVY RAIN WILL ALSO AFFECT YOUNG...SAINT ELMO...INTERSTATE 45 NORTH OF FAIRFIELD AND THE RICHLAND CHAMBERS DAM AREA THROUGH 215 PM. BESIDE THE RAIN...CLOUD TO GROUND LIGHTNING WILL BE A HAZARD. CITIES IN THE PATH OF THIS STORM INCLUDE FAIRFIELD...TEAGUE...WORTHAM AND FAIRFIELD LAKE STATE PARK. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3145 9624 3164 9580 3201 9606 3180 9649
Local storm report, Jul 3, 2:24 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
224 PM CDT TUE JUL 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM FLASH FLOOD 7 NE GUSTINE 31.92N 98.32W
07/03/2007 COMANCHE TX CO-OP OBSERVER
1.5 FEET OF WATER OVER FARM ROAD 2823Local storm report, Jul 3, 2:58 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CDT TUE JUL 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 4 W LOMETA 31.22N 98.46W
07/03/2007 LAMPASAS TX LAW ENFORCEMENT
CR 2600 AT CR 2200, SCHOOL CREEK CROSSING AT CR 2200 AND
BARKLEY AT CR 2080 ALL CLOSED DUE TO WATER OVER THE ROADLocal storm report, Jul 3, 2:58 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CDT TUE JUL 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 4 E LOMETA 31.22N 98.46W
07/03/2007 LAMPASAS TX LAW ENFORCEMENT
CR 2600 AT CR 2200, SCHOOL CREEK CROSSING AT CR 2200 AND
BARKLEY AT CR 2080 ALL CLOSED DUE TO WATER OVER THE ROADThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:26 AM CDT | Flash Flood Warning | FWD | Hunt, Rains | 3 hr |
| Jul 3, 7:33 AM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| Jul 3, 9:09 AM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jul 3, 10:28 AM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jul 3, 11:17 AM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Jul 3, 11:57 AM CDT | Special Weather Statement | FWD | Navarro | 33 min |
| Jul 3, 12:36 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jul 3, 12:46 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
| Jul 3, 1:35 PM CDT | Special Weather Statement | FWD | Freestone | 25 min |
| Jul 3, 1:44 PM CDT | Flash Flood Warning | FWD | Lampasas | 3 hr |
| Jul 3, 1:54 PM CDT | Flash Flood Warning | FWD | Freestone | 3 hr |
| Jul 3, 2:06 PM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Jul 3, 2:11 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Jul 3, 2:23 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| Jul 3, 2:31 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jul 3, 2:57 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Jul 3, 3:29 PM CDT | Flash Flood Warning | FWD | Falls, Limestone | 3 hr |
| Jul 3, 3:42 PM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Jul 3, 3:42 PM CDT | Flash Flood Warning | FWD | Dallas, Johnson, Tarrant | 3 hr |
| Jul 3, 4:15 PM CDT | Flash Flood Warning | FWD | Hopkins | 3 hr |
| Jul 3, 4:31 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jul 3, 4:36 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Jul 3, 4:52 PM CDT | Flash Flood Warning | FWD | Anderson | 113 min |
| Jul 3, 5:20 PM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Jul 3, 5:40 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Jul 3, 5:57 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Jul 3, 6:13 PM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Jul 3, 6:17 PM CDT | Flash Flood Warning | FWD | Falls, Limestone | 2 hr |
| Jul 3, 6:39 PM CDT | Flash Flood Warning | FWD | Tarrant | 2 hr |
| Jul 3, 6:41 PM CDT | Flash Flood Warning | FWD | Anderson | 64 min |
| Jul 3, 6:41 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.